# SDR ASAA2017061522874

- Difficulty date: June 15, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 5,287 hours, 1,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323247
- Condition: Gouged
- Location: Bs 477-486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ONFWD CARGO DOOR CUT OUT, AFT SIDE, APROX 6" FROM BOTTOM OF DOOR APROX 2" LONG. GROUNDED - YES. (RESOLVED ON W/O: 393701 TASKCARD: N/R-00016 ) INSTALLED REPAIR DOULBER AND FILLER IAW ASA EA NUMBER 900ER-53EA-19623 MARK NOTIFIED.
